Recenty I went to the dermatologist and was diagnosed with mulluscum contagiosum for which they gave me aldara to use until it is gone. I have only been using it for two weeks but it has been since the start of this treatment that I have noticed that my lips have been plagued with this constant burning sensation. There even seems to be a pinkish sort of ring under my bottom lip. I've been trying chapstick and blistex Lip Medex but none seem to be easing the burning sensation.
I know it sounds very dumb, but is it possible that the use of aldara no where near by lips is still causing this?
I don't know what else it could be or what is causing the pinkish ring. Can someone please help me with some insight?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.